Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An addendum to the general coefficient theorem


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 107 (1963), 125-128
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9947-1963-0147639-0
Original Article: Trans. Amer. Math. Soc. 77 (1954), 262-280.
Original Article: Trans. Amer. Math. Soc. 95 (1960), 387-407.
MathSciNet review: 0147639
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0147639-0
Article copyright: © Copyright 1963 American Mathematical Society